# SDR DALA2022081005445

- Difficulty date: August 7, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 58,696 hours, 41,402 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH PRI/ERA 601064-14 REPAIR OF FUSELAGE SKIN DAMAGE AFT OF AFT CARGO DOOR. COMPLIED WITH STEPS 1,2,3, AND 4 OF PRI 601064-14 REV ORIGINAL PRI REV 0. PERFORMED RII INSPECTION OF PRI 601064-14 REV O. ERA REV ORIG STEPS 1,2,3, & 4. NO ADDITIONAL DAMAGE NOTED. C/W STEPS 2 & 5 OF PRI 601064-14 REV. 1 RII. C/W STEPS 7 THRU 15 OF PRI 601064-14 REV ORG. ISSUED COMPAIRED TO PRI 601064-14 REVS 0-2 ALL STEPS. (INSP 406306) FINAL ERA 601064-14 REV ORG C/W RII STEPS C/W PER ERA 601064-14 ORG. (LP #9212190)
